# SDR CA970310003

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L-1
- Engine: Allsn 250C28B
- System (JASC): 6220 · Main Rotor Head
- Part: Main Rotor Head
- Part number: 206011100147
- Condition: Deterioration
- Location: Main Rotor Yoke
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CALENDER REPLACEMENT OF MAIN ROTOR TT STRAPS THE INBOARD BEARING CAGES HAD DETERIORATED ALLOWING ROLLERS TO DISPLACE RESULTING IN BRINELLING OF BOTH INBOARD JOURNALS OF THE MAIN ROTOR YOKE. THE BRINELLING WAS LOCALIZED ON THE AFT SIDE OF THE JOURNALS.
